Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 27, No. 1                                 Cover

pp. 1—102(February 2024)                 Contents



J. I. Baek, Samy M. Mostafa, Fatema F. Kareem, S. H. Han, K. Hur

Pages  1-27

Download(s) [PDF]    


Prime ideals and maximal ideals on commutative L-algebras

Huan Yun, Xiao Long Xin, Xiao Fei Yang, Ling Ling Mao

Pages  29-51

Download(s) [PDF]    


Ideals in unital cycloids based on fuzzy points

Young Bae Jun

Pages  53-65

Download(s) [PDF]   


α-b-regularity in a fuzzy topological space

Anjana Bhattacharyya

Pages  67-80

Download(s) [PDF]    


New aggregation operators of intuitionistic trapezoidal fuzzy multi-numbers based on Archimedean norms

İrfan Deli, Hümeyra Karadöl

Pages  81-102

Download(s) [PDF]